# SDR 04FDEA03381

- Difficulty date: December 7, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11
- Aircraft serial: 48469
- Aircraft time: 40,776 hours, 8,606 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, INBOARD FLAP OUTBOARD HINGE (FLAP SIDE), PIVOT PIN ATTACHMENT INBOARD BORE FOUND CORRODED.  REPAIR CARRIED OUT AS PER FEDEX EA1-5750-78058,
